# SDR SWIA2020021948755

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 29,335 hours, 17,682 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECEIVED APU FIRE WARNING MSG. RAN QRH, MSG CLEARED. DID NOT HAVE TO BLOW BOTTLE.  DURING APPROACH STRONG FUMES SMELLING OF FUEL ENTERED THE CABIN.  FLIGHT 5658 FILED CLOSED     PLEASE REFERENCE AML 382777  PLEASE REFERENCE AML 382780  PLEASE REFERENCE AML 382781, STARTED AND RAN APU MULTIPLE TIMES FOR A TOTAL OF 30 MINUTES, CYCLED PACKS MULTIPLE TIMES WITH NO DEFECTS NOTED , FOUND NO FUEL SMELL IN CABIN, APU OPERATED NORMAL WITH NO DEFECTS NOTED . DURING OPERATIONAL CHECK OF APU , OPENED APU CONTAINMENT DOORS AND PERFORMED BLEED AIR  LEAK CHECK , NO BLEED AIR  LEAKS PRESENT FROM APU INSIDE CONTAINMENT AREA.   FIRE DETECTION  SYSTEM TEST NORMAL , APU EGT STABLE, NO HISTORY OF APU FIRE WARNING.REFERENCE FIM, MX FOUND NO EVIDENCE OF FIRE , MX FOUND NO SMELL OF FUEL FROM ANY BLEED SOURCE .MX FOUND NO EVIDENCE OF BLEED LEAK OR FUEL LEAK. PLEASE REFERENCE EAML 382795,382792,382788,382781,382780,AND 382777 FOR ADDITIONAL FORWARD DISCREPANCIES.
